# SDR 08FDEA00684

- Difficulty date: March 3, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N516033
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR, U CHANNEL, BETWEEN STA 310 TO 324, LBL 21, WL 208, HAS   CORROSION.  REMOVED CORROSION FROM U CHANNEL IAW SRM 51-10-02, L= 2.3 FT, W= 2.0 INCHES, D= .015 INCHES, ORIGINAL MATERIAL THICKNESS .054", FOUND TO BE OUT OF SRM 53-00-51, FIG 101, DETAIL III LIMITS.  REMOVED U CHANNEL IAW SRM 51-40-02.  FABRICATED NEW REPAIR CHANNEL ON MAE TRAVELER NR T7/713522, FROM 7075-0  0.050C, HEAT TREATED TO T6.  LOCATED AND DRILLED REPAIR CHANNEL IAW SRM 51-40-05.  TREATED AND PRIMED REPAIR CHANNEL IAW SRM 51-20-01.  INSTALLED REPAIR CHANNEL IAW SRM 51-40-02.  THIS IS A CATEGORY "A", MAJOR REPAIR.
